PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the Dirichlet matrix operators in sequence spaces

Volume 44 / 2017

Artur Sowa Applicationes Mathematicae 44 (2017), 185-196 MSC: 42C20, 47B99, 65T99, 65R32. DOI: 10.4064/am2328-4-2017 Published online: 7 July 2017


We study the analytic properties of certain special operators, referred to as D-matrix operators, which arise naturally from classical Dirichlet series. There are a number of incentives for this work, including the applicability of D-matrix operators to signal processing via fast computational algorithms. It was observed in a prior publication that certain types of D-matrix operators are continuous in $\ell _2$ (Sowa 2013). In this work the focus is on a complementary case that arises in relation to the special D-matrix associated with Riemann’s zeta function, and on its continuity properties in suitable Hilbert and Banach sequence spaces.


  • Artur SowaDepartment of Mathematics and Statistics
    University of Saskatchewan
    106 Wiggins Road
    Saskatoon, SK S7N 5E6, Canada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image